MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 8FR 50CC IAB WITH ACCESSORIES (W/PRESSURE TUBES, NO STYLET, W/O S; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 8FR 50CC IAB WITH ACCESSORIES (W/PRESSURE TUBES, NO STYLET, W/O S; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0576-05
Medical Device Problem Codes Failure to Sense (1559); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that customer called through emergency service programme, requesting for an assistance regarding fiber optic sensor alarm that appeared during use of intra aortic balloon.The customer stated the fo balloon catheter was inserted in the cardiac cath lab approximately 4 hours prior calling the clinical line.However, the pump alarmed a few minutes prior to calling.The getinge representative recommenended removing and re-inserting the fo cable, ensuring the arrows align.This did not resolve the sensor failure alarm.Further the getinge representative requested customer to remove the fo cable from the pump and placing a note that read, ¿do not use.Customer switched to the inner lumen without difficulty.After this the customer stated all waveforms and blood pressure indices were appropriate.No patient harm or injury reported.
 
Additional Manufacturer Narrative
The additional reporter's name is (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id #: (b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4,g3, g6,h2,h6(type of investigation, investigation conclusions, investigation findings),h11 corrected fields: d10, h6 (medical device ¿ problem code) the fo cable was removed and marked ¿do not use.¿ the nurse switched to monitoring via the inner lumen without difficulty, and all waveforms and blood pressure readings were appropriate.No patient harm occurred.Product surveillance information was collected, and relevant team members were notified.Since the product was not returned, we were unable to evaluate the device.Based on the provided description, the fiber-optic cable failure occurred shortly after the patient was transferred to the cvicu.Since the device was not returned for evaluation, it is not possible to determine the exact timing or mechanism of the failure.A likely root cause is improper handling or physical stress on the cable during or following transport, which may have compromised its functionality.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: e1 (initial reporter), e3, g2, h6 (type of investigation, investigation findings).Additional point of contact: (b)(6).Due to character limitation in block d1: brand name: sensation plus 8fr 50cc iab with accessories (w/pressure tubes, no stylet, w/o statlock) (china).
 
Event or Problem Description
N/a.

Brand Name
SENSATION PLUS 8FR 50CC IAB WITH ACCESSORIES (W/PRESSURE TUBES, NO STYLET, W/O S
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23448482
Report Number2248146-2025-0000680
Device Sequence Number9007983
Product Code DSP
UDI-Device Identifier10607567109381
UDI-Public(01)10607567109381(10)3000472788(17)280502(11)250502
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-05
Device Catalogue Number0684-00-0576-05
Device Lot Number3000472788
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer12/09/2025
01/24/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/10/2025
01/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP.; UNKNOWN.
Patient Age59 YR
Patient SexMale
Patient Weight66 KG